By Topic

On the stochastic control of linear systems with different information sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chee-Yee Chong ; Massachusetts Institute of Technology, Cambridge, MA, USA ; M. Athans

This paper deals with the stochastic control of linear systems in which the information available to distinct controllers is different. Constraints on the control structure are imposed. Necessary conditions for optimality of the controller structure parameters are obtained. The results show that the separation theorem does not hold in this case.

Published in:

IEEE Transactions on Automatic Control  (Volume:16 ,  Issue: 5 )